A lagrangian approach to optimal stopping.

Gerardo Sanz Sáiz

Extracta Mathematicae (1986)

  • Volume: 1, Issue: 1, page 35-37
  • ISSN: 0213-8743

How to cite


Sanz Sáiz, Gerardo. "A lagrangian approach to optimal stopping.." Extracta Mathematicae 1.1 (1986): 35-37. <http://eudml.org/doc/38174>.

author = {Sanz Sáiz, Gerardo},
journal = {Extracta Mathematicae},
keywords = {Procesos estocásticos; Tiempo de parada},
language = {eng},
number = {1},
pages = {35-37},
title = {A lagrangian approach to optimal stopping.},
url = {http://eudml.org/doc/38174},
volume = {1},
year = {1986},

AU - Sanz Sáiz, Gerardo
TI - A lagrangian approach to optimal stopping.
JO - Extracta Mathematicae
PY - 1986
VL - 1
IS - 1
SP - 35
EP - 37
LA - eng
KW - Procesos estocásticos; Tiempo de parada
UR - http://eudml.org/doc/38174
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.